Publication detail

Positive solutions of p-type retarded functional differential equations

DIBLÍK, J. SVOBODA, Z.

Original Title

Positive solutions of p-type retarded functional differential equations

English Title

Positive solutions of p-type retarded functional differential equations

Type

journal article

Language

en

Original Abstract

Positive solutions of p-type retarded functional differential equations are considered

English abstract

Positive solutions of p-type retarded functional differential equations are considered

Keywords

Positive solution, p-type retarded functional differential equation

RIV year

2006

Released

16.03.2006

Pages from

1831

Pages to

1848

Pages count

18

BibTex


@article{BUT46441,
  author="Josef {Diblík} and Zdeněk {Svoboda}",
  title="Positive solutions of p-type retarded functional differential equations",
  annote="Positive solutions of p-type retarded functional differential equations are considered",
  chapter="46441",
  journal="Nonlinear Analysis, Theory, Methods and Applications",
  number="1",
  volume="64 (2006)",
  year="2006",
  month="march",
  pages="1831--1848",
  type="journal article"
}